# SDR IXXA060455S

- Difficulty date: April 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 87,097 hours, 37,016 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 87,097 hours, 37,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND RUNNING FUEL LEAK INBOARD OF NR 1 PYLON COMING FROM NUMBER ONE ALTERNATE FUEL TANK.  THE DAMAGE WAS REMOVED AND REPAIRED PER BOEING ROD SKETCH 06-04-18-001 REF TIMCO GOODYEAR S/O 216006.  OPS 27846 REPAIR APPROVED AS TEMPORARY REPAIR UNTIL DAMAGE TOLERANCE ASSESSMENT APPROVED FOR THE NEXT 24 MONTHS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
